# SDR AALA20161123008

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 19,373 hours, 7,704 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT HSS 92.7 IS CRACKED AT 2ND STIFFENER FROM FORWARD SPAR. REPAIRED THE RIB IAW SRM 55-10-09-2R.
